# SDR SWAA2024101647778

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 61,811 hours, 37,277 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zon E600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPR I/B PANEL SUPPORT FWD ATTACH BRACKET IS CRACKED. (Z BRACKET)<[01] REPLACED BRACKET IAW SRM 51-40-02.
